# SDR AALA201504149001

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 48,090 hours, 17,924 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 43,425 hours, 24,475 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 8061534
- Part serial: WYGA1525
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,418 hours, 18,168 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: L, F

## Discrepancy

FLT 784, DURING APPROACH, AT 3000 FEET, THE ACFT ENCOUNTERED A FUEL CONTROL FAILURE ON NR 2 ENG.  A GO AROUND WAS INITIATED TO COMPLY WITH THE EMER CHECKLIST.  THE ENG 2, NR 1 FIRE BOTTLE WAS FIRED AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R ENG 2 HMU.
